+-

Advertisements

Welcome Back

The Hip Talk Discussion Forum was hacked a few weeks back. It has taken me a long time to fix it. The only backup I could use was way back to April 2020. All members and posts up to that date are available. Anything newer has been lost. I am sorry, but that has been the only way to get things up and running again.

Author Topic: post op question  (Read 1409 times)

0 Members and 1 Guest are viewing this topic.

Barbara

  • Full Member
  • ***
  • Posts: 104
post op question
« on: October 20, 2008, 04:02:50 PM »
I am a week out of surgery today and felt great when in the hospital however since I come home I feel that every thing's gone downhill. I have had no appetite and have barely eaten, I started getting night sweats on Fri night. I would suddenly become burning hot. My skin felt like it was on fire but when I checked my temp it was normal. When I was drifting off to sleep my body would jerk, this happened over and over again and I was awake all night. I had a prickly feeling over my chest and arms that seemed to come in waves that preceded the burning up. This continued over the weekend. I seem to be ok during the day and the symptoms start around 6-7 pm and last all night.
I took zanax Sat night and this helped me sleep but I wakened with a terrible headache and threw up. This happened again this morning. The last couple of days I have just felt wiped out but actually feel a little better this morning. I wakened with a strange taste in my mouth this morning also.
I called my Dr yesterday and he said these are symptoms that most people report. He also said my blood count is very low so he expected me not to feel to good.
Has anyone else had any of these symtoms? Iam wondering if any of them are side effects of the blood thinners or pain medications.
On a happy note my swelling in my thigh has gone down in the last couple of days and I'm not having an awful lot of pain. If all these other things would stop I'd feel good .



Barbara
RBHR 10/13/2008. LBHR 12/08/2008. LBHR revision 1/18/2010, LTHR 9/23 2011, RTHR 12/16 2011............
Dr Pritchet, Seattle

B.I.L.L.

  • Guest
Re: post op question
« Reply #1 on: October 20, 2008, 05:11:35 PM »
I had the hot, cold, sweat, and jerky things, but no tingling in the chest.  The first couple weeks were no fun for me (sorry) but it gets better.   Tinging in the chest sounds like something I would call the doc about. Good Luck.

takilasunrise

  • Full Member
  • ***
  • Posts: 108
Re: post op question
« Reply #2 on: October 20, 2008, 08:48:46 PM »
Sorry to hear that you are dealing with all of that.  Sounds like side effects and I hope they go away soon for you! 

Barbara

  • Full Member
  • ***
  • Posts: 104
Re: post op question
« Reply #3 on: October 20, 2008, 09:35:01 PM »
Thanks for the responses,
I have been reading about the side effects of oxycodone and I think a most of what I am experiencing is on their list. I don't think I explained it well Bill. The prickly feeling is on my skin, up my arms and shoulders and around my neck area. not really my chest. I'm a bit of a drama queen I think.
I'm definitely feeling a lot better today so hopefully things are turning around now.
Barbara
RBHR 10/13/2008. LBHR 12/08/2008. LBHR revision 1/18/2010, LTHR 9/23 2011, RTHR 12/16 2011............
Dr Pritchet, Seattle

blmjumper

  • Newbie
  • *
  • Posts: 27
  • Hope is not a strategy
Re: post op question
« Reply #4 on: October 20, 2008, 09:58:44 PM »
Some of your symptoms seem very consistant with what I experienced after I broke my femur. It was basically withdrawal from morphine...they didn't warn me. It wasn't fun at all.

The only way I can explain it was I had to kick my legs every few minutes or I wanted to scream.

Nasty stuff....

I hope that's all it is and passes soon.

Barbara

  • Full Member
  • ***
  • Posts: 104
Re: post op question
« Reply #5 on: October 21, 2008, 03:32:10 PM »
I seem to feel much better during the day but as soon as I start to get drowsy and drift off to sleep, I start to have all the symptoms. I have also noticed a strange taste in my mouth the past couple of days. Has anyone else had that?
Barbara
RBHR 10/13/2008. LBHR 12/08/2008. LBHR revision 1/18/2010, LTHR 9/23 2011, RTHR 12/16 2011............
Dr Pritchet, Seattle

 

Recent Posts

Re: 9 years later and I think it's time for my other hip by imgetinold
September 17, 2020, 06:45:07 PM

Re: Need help finding a Surgeon by imgetinold
September 17, 2020, 06:40:18 PM

Re: 3 months post op with MAJOR problems by ahausheer
September 16, 2020, 05:18:14 AM

Re: Need help finding a Surgeon by ahausheer
September 16, 2020, 05:16:11 AM

Advertisements

Donate Thru Pay Pal

Surface Hippy Gear

Statcounter

View My Stats

Powered by EzPortal